# SDR AALA2020021109065

- Difficulty date: February 8, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 17,945 hours, 6,938 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905613
- Condition: Failed
- Location: Extract
- Part time: 17,980 hours, 6,952 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT EXTRACT FAN WITH ACCOMPANYING ELECTRIC BURN SMELL.  REPLACED EXTRACT FAN IAW 21-26-51.***(CLOSED)
